Results 1 to 2 of 2

Thread: Reaction to Plaquenil

  1. #1
    Join Date
    Feb 2010
    Location
    Las Vegas
    Posts
    9
    Blog Entries
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Reaction to Plaquenil

    I was recently diagnosed with SLE and I was put on Plaquenil. However I had a bad reaction to the medication. I started itching all over especially on my chest , face and scalp, and the onset of a super migraine that that settled on the side and back of my head. My doctor of course had me stop that med. however now I'm left with the itching and not metion my face feels like I have a sunburn!!! Has anyone experienced this ?? And if you have, with similar reaction how long before the itching stops??? I'm taking Benadryl however its not working very well Any suggestions
    Thanking you in advance
    2pinkhearts

  2. #2
    Join Date
    Mar 2009
    Location
    NJ
    Posts
    492
    Blog Entries
    1
    Thanks
    30
    Thanked 53 Times in 49 Posts

    Default

    I had the itching. It was like nothing else I'd experienced. I wanted to claw through my skin it itched and burned so bad! It gradually resided and was pretty much gone after I was off of the Plaq for about the same amt of time I was on it. Hope this helps & hope you get some relief soon!
    Lauren

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •